You are here
18th FRUCT Conference: Introduction to the Internet of Things on the example of Intel Edison
2 Days Traning: "Introduction to the Internet of Things on the example of Intel® Edison"
We welcome you to take part in 2 days training on Introduction to the Internet of Things on the example of Intel Edison that will be held on April 18-19, 2016, address: Birzhevaya liniya 4, Technopark of ITMO University. The training is free of charge and if you are interested to take part please register in the bottom of the page. People listed in the Black List cannot take part in the event. Such registrations will be automatically cancelled. You can download the training leaflet in Russian & English.
The Internet of Things (IoT) is the network of physical objects—devices, vehicles, buildings and other items—embedded with electronics, software, sensors, and network connectivity that enables these objects to collect and exchange data. The IoT allows objects to be sensed and controlled remotely across existing network infrastructure, creating opportunities for more direct integration of the physical world into computer-based systems.
Each thing is uniquely identifiable through its embedded computing system but is able to interoperate within the existing Internet infrastructure. Experts estimate that the IoT will consist of almost 50 billion objects by 2020.
The “father” of the concept of the IoT, Rob van Kranenburg defined it as a single network connecting real-world and virtual objects around us, claiming that all of the analog and digital worlds can be combined into a single interconnected system.
The training will be presented the history and development of the IoT concept, examples of existing projects in this area, as well as provides technical capabilities, use cases and test SBCs Corporation Intel: Intel® Edison, as well as Intel®Galileo, Intel® GalileoGen 2. During the training, It will be asked to solve practical problems in small groups. With this platform, participants will be able to collect their own hands, such devices as: interesting interactive gadgets, home robots, the elements of a smart home, as well as to control anything via the Internet. As part of the lessons will be given access to the following equipment: Intel®Galileo, Intel® GalileoGen 2, Intel® Edison. , Intel IoT Dev Kit and other sets of sensors
Training Participants are encouraged to bring a laptop.
Requirements for the initial level of knowledge: knowledge of programming (programming experience in any language) and electrical engineering school level (for example, what is the capacitor and Ohm's law), fluency in a PC.
18 April 2016
10:00 - 30m - Registration of participants
10:30 - 30m - Introduction: What is the Internet of Things
11:00 - 30m - Review of activities and projects in the field of Internet of Things
11:30 -1,5h - theoretical part: familiarity with the Intel® Edison boards and Intel® GalileoGen 2. Overview modular tasks (educational projects), formation teams
13:00 - 1h - Break
14:00 - 1h - Setting up the environment for basic practical tasks
15:00 - 1h - Basics Intel® Edison, both with full linux-computer
16:00 - 2h - Getting started on the project
18:00 - 30m - Q&A session end of the first day of training
19 April 2016
10:00 - 3h - Continuation of work on the project: connecting sensors and sensors
13:00 - 1h - Break
14:00 - 3h - Completing the necessary projects: prototyping and final assembly of the school layout
17:00 - 1h - Demonstration projects. Closing of the training.